On Categories of Relations

Mara Alagić

Publications de l'Institut Mathématique (1989)

  • Volume: 45(59), Issue: 65, page 33-40
  • ISSN: 0350-1302

How to cite


Mara Alagić. "On Categories of Relations." Publications de l'Institut Mathématique 45(59).65 (1989): 33-40. <http://eudml.org/doc/257853>.

author = {Mara Alagić},
journal = {Publications de l'Institut Mathématique},
keywords = {spans; category of relations; category with pullbacks; symmetrisations of categories},
language = {eng},
number = {65},
pages = {33-40},
publisher = {Matematički institut SANU},
title = {On Categories of Relations},
url = {http://eudml.org/doc/257853},
volume = {45(59)},
year = {1989},

AU - Mara Alagić
TI - On Categories of Relations
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 45(59)
IS - 65
SP - 33
EP - 40
LA - eng
KW - spans; category of relations; category with pullbacks; symmetrisations of categories
UR - http://eudml.org/doc/257853
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.